| Model Number |
3163 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Related manufacturer report number: 1627487-2022-02777, 1627487-2022-02779, and 1627487-2022-02780.It was reported that the patient had a fall in march 2022 and lost effective therapy.As a result, the patient underwent surgical intervention during which the leads were explanted and replaced, resolving the issue.